Would you have Lipoma when you have Hypercholesterolemia?
Summary: Lipoma is found among people with Hypercholesterolemia, especially people who are female, 40-49 old, also have High blood pressure, and take medication Fosamax.
We study 70 people who have Lipoma and Hypercholesterolemia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Hypercholesterolemia and Lipoma >>>
Hypercholesterolemia (high levels of cholesterol in the blood) can be treated by Lipitor, Simvastatin, Crestor, Pravastatin Sodium, Zocor, Atorvastatin Calcium. (latest reports from 171,572 Hypercholesterolemia patients)
Lipoma (a growth of fatty tissue that slowly develops just under your skin) has been reported by people with osteoporosis, high blood pressure, osteopenia, rheumatoid arthritis, high blood cholesterol. (latest reports from 1,428 Lipoma patients)
On Dec, 31, 2014: 70 people who have hypercholesterolemia and Lipoma are studied.
Gender of people who have hypercholesterolemia and experienced Lipoma * :
Age of people who have hypercholesterolemia and experienced Lipoma * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (36 people, 51.43%)
- Blood cholesterol (29 people, 41.43%)
- Blood cholesterol increased (28 people, 40.00%)
- Hypercholesterolaemia (21 people, 30.00%)
- Pain (15 people, 21.43%)
- Diabetes mellitus (12 people, 17.14%)
- Osteopenia (11 people, 15.71%)
- Psoriatic arthropathy (11 people, 15.71%)
- Osteoporosis (9 people, 12.86%)
- Fluid retention (7 people, 10.00%)
Most common drugs used by these people * :
- Fosamax (23 people, 32.86%)
- Folic acid (19 people, 27.14%)
- Simvastatin (17 people, 24.29%)
- Potassium chloride (16 people, 22.86%)
- Lisinopril (16 people, 22.86%)
- Lopid (15 people, 21.43%)
- Atacand (14 people, 20.00%)
- Nardil (14 people, 20.00%)
- Humira (14 people, 20.00%)
- Fenofibrate (14 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hypercholesterolemia and Lipoma?
You are not alone! Join a mobile support group:
- support group for people who have Lipoma and Hypercholesterolemia
- support group for people who have Hypercholesterolemia
- support group for people who have Lipoma
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Hypercholesterolemia, Lipoma
You may be interested at these reviews (Write a review):
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Lump in throat, swallowing problems, reflux (1 response)
After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
- Allergic reaction to lipitor
Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.
- Diarrhea for 4 years on ezetimibe
Had diarrhea for four years which stopped within 8 weeks of stopping the medication.
- Personal review of pravastatin with respect to erectile dysfunction
I took pravastatin and experienced ED. After gettiny off pravastatin and taking magnesiam, zinc and cialis, I was able to restore some functionality of an erection. Additional, I dieted and drank green tea. At this point, I have lost ten pounds and project to lose 20-30 more.
More reviews for: Hypercholesterolemia, Lipoma
Comments from related studies:
From this study (5 hours ago):
suffering from muscle and joint pain. Stopped Welchol for a week and didn't help
From this study (7 hours ago):
Itching worse at night
From this study (11 hours ago):
My left knee began hurting two days ago and now I can barely walk. The pain is in my left knee but all the muscles in my left leg feel weak. I am taking several blood thinners as well as crestor. I recently took a 10 day course of Prednisone.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.